# SDR SWAA2019040531402

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 67,241 hours, 39,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H MIDDLE FORWARD OF R/H EMERGENCY EXIT DOOR, EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK.          / R&R BATTERY PER AMM.
